Теоремы единственности и устойчивости обратной задачи логарифмического потенциала
Matematiceskij sbornik (1964)
- Volume: 105, Issue: 2, page 215-226
- ISSN: 0368-8666
Access Full Article
topHow to cite
topШашкин, Ю.А.. "Теоремы единственности и устойчивости обратной задачи логарифмического потенциала." Matematiceskij sbornik 105.2 (1964): 215-226. <http://eudml.org/doc/69597>.
@article{Шашкин1964,
author = {Шашкин, Ю.А.},
journal = {Matematiceskij sbornik},
keywords = {partial differential equations},
language = {rus},
number = {2},
pages = {215-226},
publisher = {Tipogr. Lissnera i Sobko},
title = {Теоремы единственности и устойчивости обратной задачи логарифмического потенциала},
url = {http://eudml.org/doc/69597},
volume = {105},
year = {1964},
}
TY - JOUR
AU - Шашкин, Ю.А.
TI - Теоремы единственности и устойчивости обратной задачи логарифмического потенциала
JO - Matematiceskij sbornik
PY - 1964
PB - Tipogr. Lissnera i Sobko
VL - 105
IS - 2
SP - 215
EP - 226
LA - rus
KW - partial differential equations
UR - http://eudml.org/doc/69597
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.